# SDR MASA20210129039

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Retainer
- Part number: SH670341267
- Condition: Worn
- Location: Cargo Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT SEAL RETAINER OF CENTER BAGGAGE BAY DOOR SURROUND STRUCTURE.  CORRECTIVE ACTION: SEAL RETAINER OF CENTER BAGGAGE BAY DOOR SURROUND STRUCTURE WAS REPLACED, PER CRJ-900 SRM 51-42-06-001-001-A01.
